# SDR AALA981483

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1887
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TEMP DOUBLER REPAIR LOWER FUSELAGE.  REMOVED TEMP DOUBLER AND INSTALLED NEW DOUBLER PER SRM VOL 1 53-20-00.  (M)
